# SDR VNAA0105002

- Difficulty date: May 5, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Aircraft time: 15,576 hours, 13,970 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEN LANDING THE CREW RECEIVED THREE RED THEN TWO GREEN GEAR INDICATIONS.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO DAY.  FLIGHT 5002 LANDED IN DAY WITH NO FURTHER INCIDENTS.  MAINTENANCE INSPECTED AND REPLACED THE GEAR INDICATION BULBS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
